MAUDE Adverse Event Report: AESCULAP AG ACTIV L PE-INLAY 8.5MM; IMPLANTS SPINAL MOTION

AESCULAP AG ACTIV L PE-INLAY 8.5MM; IMPLANTS SPINAL MOTION
Model Number SW965
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with a active l prosthetic disc implant.According to the complaint description the implant migrated 8 weeks postoperative.The implant migrated anteriorly.No issues on two week postoperative x-ray images and no issues in the surgery.A revision surgery was necessary.Additional information has been requested but not yet received as of this report.The adverse event is filed under aag reference (b)(4).Involved components: sw981k - activ l sup.Plate size m 6°/spikes - 52552035.Sw986k - activ l inf.Plate s1 size m 5°/spikes - 52496212.
 
Additional Manufacturer Narrative
Correction: awareness date for the initial report was 09jul2020.The device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products.Found to be according to our specification valid at the time of production.There is one similar complaint against lot number 52556405 (sw965) at hand.Due to the circumstances we did not receive any devices for investigation and the lack of information it is not possible to determine a definitive conclusion and root cause for this failure.Conclusion and root cause: due to the current deviation and according to the rationale, the root cause of the problem is most probably patient and usage related.According to the 8 d report a capa is not necessary.
 
Event or Problem Description
No updates.

Brand Name
ACTIV L PE-INLAY 8.5MM
Common Device Name
IMPLANTS SPINAL MOTION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10380788
Report Number9610612-2020-00344
Device Sequence Number14245014
Product Code MJO
UDI-Device Identifier04038653430949
UDI-Public4038653430949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2024
Device Model NumberSW965
Device Catalogue NumberSW965
Device Lot Number52556405
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SW981K - LOT 52552035; SW986K - LOT 52496212
Outcome Attributed to Adverse Event Required Intervention;